Codimension Two Determinantal Varieties with Isolated Singularities

  • Maria Aparecida Soares Ruas
  • Miriam Da Silva Pereira

Abstract

We study codimension two determinantal varieties with isolated singularities. These singularities admit a unique smoothing, thus we can define their Milnor number as the middle Betti number of their generic fiber. For surfaces in $\mathsf{C}^4$, we obtain a Lê-Greuel formula expressing the Milnor number of the surface in terms of the second polar multiplicity and the Milnor number of a generic section. We also relate the Milnor number with Ebeling and Gusein-Zade index of the $1$-form given by the differential of a generic linear projection defined on the surface. To illustrate the results, in the last section we compute the Milnor number of some normal forms from Frühbis-Krüger and Neumer [7] list of simple determinantal surface singularities.
Published
2014-12-03
How to Cite
Ruas, M. A. S., & Pereira, M. D. S. (2014). Codimension Two Determinantal Varieties with Isolated Singularities. MATHEMATICA SCANDINAVICA, 115(2), 161-172. https://doi.org/10.7146/math.scand.a-19220
Section
Articles